# SDR CA080314021

- Difficulty date: February 9, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 5,332 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 4,581 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ON THE FIRST GROUND RUN OF THE DAY DURING GROUND WARM UP, A NOISE WAS EMITTED FROM THE ENGINE AND IMMEDIATLEY AFTER NOISE WAS HEARD THE ENGINE CHIP LIGHT ILLUMINATED.  PILOT SHUT ENGINE DOWN.  METAL PARTICLES WERE FOUND ON MOS CHIP PLUG AND SOME ON THE ELECTRIC CHIP PLUG.  ENGINE WAS REMOVED AND SENT TO TURBOMECA MONTREAL FOR INSPECTION AND REPAIR. WE WERE LUCKY THIS DID NOT HAPPEN IN THE AIR AS WE WOULD BE LOOKING AT A TOTAL ENGINE FAILURE. (TC NR 20080314021)
